It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-18-2008, 07:51 AM   #1
Newbie
(female)
 
Join Date: Apr 2008
Location: Ky
Posts: 1
katiejc41 HB User
Lamictal and itching?



Hello,
I am on day number 6 of the starter pack of Lamictal 25 mg.
First off let me say, just this small dose can I ever feel a difference!!!!
I am a rapid cycler and I have been miserable for so long. I have been on so many meds with either side effects or they just don't help.
I was scared to try Lamictal due to the deadly rash but I am glad I did. The only thing I am noticing is itching. Just like spots itch all over my body and really bad on my scalp. It will cause a redness but no rash. I can deal with it if it is normal. Has anyone else experienced this in the beginning? Does it go away? Is it anything to worry about? It is kind of like the sensation of little bugs crawling on me and making me itch.
Thanks for any helpful reply, Kathy

 
Old 10-20-2008, 02:21 PM   #2
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: Az,USA
Posts: 573
CarenR HB User
Re: Lamictal and itching?

Welcome to the board.......

you should call your dr. right away.. that rash could be serious..


hugs, Caren... Bipolar 1

 
Sponsors Lightbulb
   
Old 10-20-2008, 07:46 PM   #3
Senior Veteran
(female)
 
Join Date: Feb 2005
Posts: 1,916
seaturtle HB User
Re: Lamictal and itching?

Hi,

From what you wrote, you don't seem to have a rash, just that itching. I had that when I started on Lamictal and a bit of it with each increase. It has gone away.
It might help to use lotion and conditioner (my scalp got dry, too). I even tried some Cortaid, and if you ask your doc, a temporary use of an antihistamine might help.
My pdoc prescribed an antihistamine specific for itching.

Lamictal is a great med. The itching will pass.

Seaturtle

 
Old 10-25-2008, 04:47 PM   #4
Junior Member
(male)
 
Join Date: Sep 2008
Location: TX, USA
Posts: 15
urbandale HB User
Re: Lamictal and itching?

[I got the itch, but it tends to go away. I quit taking it the first time cause I didn't get any relief. But I also only went up to 100 mg. I am going up to 200 this time. But the slow increase takes forever. Let me know how much you take and if it is helping.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lamictal Side Effects sassyt36 Epilepsy 2 10-09-2008 05:47 AM
itching - Lamictal? seaturtle Bipolar Disorder 2 03-17-2008 05:31 AM
Lamictal Rash? KateMonster Bipolar Disorder 7 02-26-2008 10:00 PM
rash and lamictal debvid Epilepsy 21 08-28-2007 04:51 PM
Lamictal and Prozac Rash? felixjunkie Epilepsy 0 12-19-2006 11:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!